# SDR IXXA2024032301

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 65,534 hours, 21,427 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Tee Fitting
- Part number: 141N99434
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE LANDING GEAR WHEEL WELL RIGHT HAND T-CHORD.
